MAUDE Adverse Event Report: THEKEN COMPANIES THERAY; COLLARED FEMORAL STEM

THEKEN COMPANIES THERAY; COLLARED FEMORAL STEM
Model Number 12-10-0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed.The devices meet dimensional specifications.The ncm log was reviewed and no ncms have been observed for these lots.There are no other complaints reported for the subject lot numbers.The implant was revised due to trauma.The information provided does not suggest that the nextstep arthropedix hip system malfunctioned.Per the nextstep arthorpedix instructions for use - "all prosthetic replacements have the potential for adverse effects, including but not limited to, infection, loosening, fracture, breakage, bending of the components, component disassembly, or positional changes of the components.".
 
Event or Problem Description
It was reported that a patient fell and sustained a fracture (traumatic periprosthetic femoral fracture).The nextstep arthropedix femoral stem was revised using a competitor stem and head.The nextstep arthropedix acetabular cup was left in-situ and the neutral liner was replaced with a nextstep arthropedix hooded liner.

Brand Name
THERAY
Common Device Name
COLLARED FEMORAL STEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
jenna amawi
1800 trplett blvd
akron, OH 44306
3307337600
MDR Report Key23329367
Report Number3002498892-2025-00025
Device Sequence Number9910027
Product Code LPH
UDI-Device Identifier00816127025273
UDI-Public00816127025273
Combination Product (Y/N)N
PMA/510(K) Number
K241875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12-10-0002
Device Lot Number4014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERAMIC FEMORAL HEAD.; COLLARED FEMORAL STEM.; HOLED ACETABULAR CUP.; NEUTRAL LINER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale